Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
carmaster

Dark and red spots after accutane

Hi,

I finished my 5 month accutane course about a month ago and my skin has really cleared up. However, I still have acne spots that appear dark and red in color. These spots don't look that bad when I wear makeup, but after I exercise those areas are completely red. I don't know if it will go away by itself or if they are caused by the dryness that still exists post-accutane. What should I put on them? I am currently using Cetaphil facial wash and Cetaphil lotion to help with the dryness.

Thanks

Share this post


Link to post
Share on other sites

Did your determologist tell you how much longer do you have to use accutane? ..

For me.. acne have stopped after 4 mths of accutane while suffering from serious dry skn and cracking lips. My determologist told me to stop.. once I stop the acne came out again :boohoo:

you shouldnt worry too much about your acne marks or dryness that much, you should find out whether acne will outbreak again once you stop accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×